Translator Disclaimer
January, 2004 Massera's theorem for almost periodic solutions of functional differential equations
Satoru MURAKAMI, Toshiki NAITO, Nguyen Van MINH
J. Math. Soc. Japan 56(1): 247-268 (January, 2004). DOI: 10.2969/jmsj/1191418705

Abstract

The Massera Theorem for almost periodic solutions of linear periodic ordinary differential equations of the form (*)x=A(t)x+f(t), where f is almost periodic, is stated and proved. Furthermore, it is extended to abstract functional differential equations (**)x=Ax+F(t)xt+f(t), where A is the generator of a compact semigroup, F is periodic and f is almost periodic. The main techniques used in the proofs involve a new variation of constants formula in the phase space and a decomposition theorem for almost periodic solutions.

Citation

Download Citation

Satoru MURAKAMI. Toshiki NAITO. Nguyen Van MINH. "Massera's theorem for almost periodic solutions of functional differential equations." J. Math. Soc. Japan 56 (1) 247 - 268, January, 2004. https://doi.org/10.2969/jmsj/1191418705

Information

Published: January, 2004
First available in Project Euclid: 3 October 2007

zbMATH: 1070.34093
MathSciNet: MR2027625
Digital Object Identifier: 10.2969/jmsj/1191418705

Subjects:
Primary: 34K14
Secondary: 34C27, 34G10, 34K30

Rights: Copyright © 2004 Mathematical Society of Japan

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.56 • No. 1 • January, 2004
Back to Top